# SDR UHLA2014090700646

- Difficulty date: September 7, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 28,194 hours, 17,389 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STEERING MANIFOLD MOUNTING BRACKET.  R & R DAMAGED STEERING MANIFOLD BRACKET IAW SRM 51-40-02, 51-43-01, PN 170-10788-401.
